English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Markov measures and extended zeta functions

Jorgensen, P. E. T., & Paolucci, A. M. (2012). Markov measures and extended zeta functions. Journal of Applied Mathematics and Computing, 38(1-2), 305-323. doi:10.1007/s12190-011-0480-5.

Item is

Files

show Files
hide Files
:
paolucci_Markov measures_2012.pdf (Publisher version), 628KB
 
File Permalink:
-
Name:
paolucci_Markov measures_2012.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s12190-011-0480-5 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Jorgensen, Palle E. T., Author
Paolucci, Anna Maria1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 648009
DOI: 10.1007/s12190-011-0480-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Applied Mathematics and Computing
  Alternative Title : J. Appl. Math. Comput.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (1-2) Sequence Number: - Start / End Page: 305 - 323 Identifier: -